# SDR SWIA201230379

- Difficulty date: April 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,480 hours, 18,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT ROW 8 ON RIGHT SIDE WORKS INTERMITTENTLY.  (FLT 4677)  REMOVED LOWER EMERGENCY LIGHT AT RIGHT SIDE ROW 8 AND FOUND CONNECTOR LOOSE.  RE-CLIPPED CONNECTOR.
